Alert archive / California / Hazardous Seas Warnings in 2014
Hazardous Seas Warning 6, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Apr 11, 2014, 9:30 AM PDT. It was in force for 41 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2014, 9:30 AM PDT (16:30 UTC)
- Expired
- Apr 13, 2014, 2:49 AM PDT
- In force
- 41 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
717 WHUS76 KEKA 111630 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 930 AM PDT FRI APR 11 2014 PZZ470-120030- /O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/ /O.UPG.KEKA.SE.A.0002.140411T2200Z-140413T1000Z/ /O.NEW.KEKA.SE.W.0006.140411T1630Z-140413T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 930 AM PDT FRI APR 11 2014 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS...NORTHERLY 15 TO 25 KT INCREASING TO 20 TO 30 KT THIS AFTERNOON. GUSTS UP TO 35 KT THIS AFTERNOON THROUGH EARLY EVENING. HIGHEST WINDS ACROSS WESTERN HALF. * WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS THROUGH SATURDAY. EXPECT WAVES OF 8 TO 12 FT AT 9 SECONDS. HIGHEST WAVES ARE FORECAST BEYOND ABOUT 30 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-120030- /O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 930 AM PDT FRI APR 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY... * WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT. THE STRONGEST WINDS WILL BE FOUND ACROSS THE NORTHWEST PORTION. * WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS THROUGH SATURDAY. EXPECT WAVES OF AROUND 10 FT AT 9 SECONDS. HIGHEST WAVES ARE FORECAST ACROSS THE NORTHWEST PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-120030- /O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 930 AM PDT FRI APR 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY... * WINDS...NORTHERLY 5 TO 10 KT EXCEPT 10 TO 15 KT BEYOND ABOUT 5 NM. WINDS WILL INCREASE THROUGHOUT TO 10 TO 20 SATURDAY AFTERNOON. * WAVES...STEEP NORTHWESTERLY WAVES WILL DOMINATE THE WATERS THROUGH SATURDAY. EXPECT WAVES OF AROUND 9 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
7 follow-up statements
777 WHUS76 KEKA 112215 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 315 PM PDT FRI APR 11 2014 PZZ470-120615- /O.CON.KEKA.SE.W.0006.000000T0000Z-140413T1000Z/ /O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 315 PM PDT FRI APR 11 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY... * WINDS...NORTHERLY 20 TO 30 KT WITH GUSTS UP TO 35 KT THROUGH SATURDAY EVENING. HIGHEST WINDS ACROSS WESTERN PORTION. * WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS THROUGH SATURDAY. EXPECT WAVES OF 9 TO 13 FT AT 10 SECONDS. HIGHEST WAVES ARE FORECAST BEYOND ABOUT 30 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-120615- /O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 315 PM PDT FRI APR 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY... * WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT. HIGHEST WINDS ACROSS NORTHWEST PORTION. * WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS THROUGH SATURDAY. EXPECT WAVES OF 8 TO 11 FT AT 10 SECONDS. HIGHEST WAVES ACROSS NORTHWEST PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-120615- /O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 315 PM PDT FRI APR 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY... * WINDS...NORTHERLY 5 TO 15 KT EXCEPT 15 TO 25 KT NEAR POINT SAINT GEORGE. * WAVES...STEEP NORTHWESTERLY WAVES WILL DOMINATE THE WATERS THROUGH SATURDAY. EXPECT WAVES OF AROUND 9 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
656 WHUS76 KEKA 120353 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 853 PM PDT FRI APR 11 2014 PZZ470-121200- /O.CON.KEKA.SE.W.0006.000000T0000Z-140413T1000Z/ /O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 853 PM PDT FRI APR 11 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS...NORTHERLY 20 TO 30 KT WITH GUSTS UP TO 35 KT THROUGH SATURDAY EVENING. HIGHEST WINDS ACROSS WESTERN PORTION. * WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS THROUGH SATURDAY. EXPECT WAVES OF 9 TO 13 FT AT 10 SECONDS. HIGHEST WAVES ARE FORECAST BEYOND ABOUT 30 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-121200- /O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 853 PM PDT FRI APR 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT. HIGHEST WINDS ACROSS NORTHWEST PORTION. * WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS THROUGH SATURDAY. EXPECT WAVES OF 8 TO 11 FT AT 10 SECONDS. HIGHEST WAVES ACROSS NORTHWEST PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-121200- /O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 853 PM PDT FRI APR 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS...NORTHERLY 5 TO 15 KT EXCEPT 15 TO 25 KT NEAR POINT SAINT GEORGE. * WAVES...STEEP NORTHWESTERLY WAVES WILL DOMINATE THE WATERS THROUGH SATURDAY. EXPECT WAVES OF AROUND 9 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
426 WHUS76 KEKA 120948 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 248 AM PDT SAT APR 12 2014 PZZ470-121800- /O.EXT.KEKA.SC.Y.0029.000000T0000Z-140413T2200Z/ /O.CON.KEKA.SE.W.0006.000000T0000Z-140413T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 248 AM PDT SAT APR 12 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NORTHERLY 20 TO 30 KT WITH GUSTS UP TO 35 KT THROUGH TONIGHT. HIGHEST WINDS ACROSS WESTERN PORTION. * WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS TODAY. WAVES OF 9 TO 13 FT AT 10 SECONDS. HIGHEST WAVES ARE BEYOND 30 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-121800- /O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 248 AM PDT SAT APR 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT. HIGHEST WINDS ACROSS NORTHWEST PORTION. * WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS TODAY. WAVES OF 8 TO 11 FT AT 10 SECONDS. HIGHEST WAVES ACROSS NORTHWEST PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-121800- /O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 248 AM PDT SAT APR 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NORTHERLY 5 TO 15 KT...15 TO 25 KT NEAR POINT SAINT GEORGE. * WAVES...STEEP NORTHWESTERLY WAVES WILL DOMINATE THE WATERS TODAY. WAVES AROUND 9 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
777 WHUS76 KEKA 121600 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 900 AM PDT SAT APR 12 2014 PZZ470-130000- /O.CON.KEKA.SE.W.0006.000000T0000Z-140413T1000Z/ /O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 900 AM PDT SAT APR 12 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... * WINDS...NORTHERLY 20 TO 30 KT WITH GUSTS UP TO 35 KT THROUGH TONIGHT. HIGHEST WINDS ACROSS NORTHERN PORTION. * WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS TODAY. WAVES OF 9 TO 13 FT AT 10 SECONDS. HIGHEST WAVES ARE BEYOND 20 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-130000- /O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 900 AM PDT SAT APR 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT THROUGH TONIGHT. HIGHEST WINDS ACROSS NORTHWEST PORTION. * WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS TODAY. WAVES OF 8 TO 12 FT AT 10 SECONDS. HIGHEST WAVES ACROSS NORTHWEST PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-130000- /O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 900 AM PDT SAT APR 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NORTHERLY 10 TO 20 KT...15 TO 25 KT NEAR POINT SAINT GEORGE. GUSTS UP TO 35 KT POSSIBLE ESPECIALLY NEAR POINT SAINT GEORGE. * WAVES...STEEP NORTHWESTERLY WAVES WILL DOMINATE THE WATERS TODAY. WAVES AROUND 10 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
274 WHUS76 KEKA 122203 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 303 PM PDT SAT APR 12 2014 PZZ470-130615- /O.CON.KEKA.SE.W.0006.000000T0000Z-140413T1000Z/ /O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 303 PM PDT SAT APR 12 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... * WINDS...NORTHERLY 20 TO 30 KT WITH GUSTS UP TO 35 KT THROUGH TONIGHT. WINDS WILL EASE TO 10 TO 15 KT BY SUNDAY AFTERNOON. * WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS INTO THE EVENING. WAVES OF 9 TO 13 FT AT 10 SECONDS. WAVES WILL SUBSIDE TO 7 TO 9 FT BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-130615- /O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 303 PM PDT SAT APR 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT THROUGH TONIGHT. HIGHEST WINDS ACROSS NORTHWEST PORTION. * WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS INTO THE EVENING. WAVES OF 8 TO 12 FT AT 10 SECONDS. HIGHEST WAVES ACROSS NORTHWEST PORTION. WAVES WILL SUBSIDE TO 7 TO 8 FT BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-130615- /O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 303 PM PDT SAT APR 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NORTHERLY 10 TO 20 KT. NEAR POINT SAINT GEORGE... 15 TO 25 KT WITH GUSTS UP TO 35 KT POSSIBLE. WINDS WILL DECREASE TO 5 TO 10 KT BY SUNDAY AFTERNOON. * WAVES...STEEP NORTHWESTERLY WAVES WILL DOMINATE THE WATERS INTO THE EVENING. WAVES AROUND 10 FT AT 10 SECONDS. WAVES WILL DECREASE TO 5 TO 7 FT BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
728 WHUS76 KEKA 130355 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 PM PDT SAT APR 12 2014 PZZ470-131200- /O.CON.KEKA.SE.W.0006.000000T0000Z-140413T1000Z/ /O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 855 PM PDT SAT APR 12 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. * WINDS...NORTHERLY 20 TO 30 KT WITH LOCAL GUSTS UP TO 35 KT THROUGH TONIGHT. WINDS WILL EASE TO 10 TO 15 KT BY SUNDAY AFTERNOON. * WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS INTO THE EVENING. WAVES OF 9 TO 13 FT AT 10 SECONDS. WAVES WILL SUBSIDE TO 7 TO 9 FT BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-131200- /O.EXT.KEKA.SC.Y.0029.000000T0000Z-140413T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 855 PM PDT SAT APR 12 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT SUNDAY. * WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT THROUGH TONIGHT. HIGHEST WINDS ACROSS NORTHWEST PORTION. * WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS INTO THE EVENING. WAVES OF 8 TO 12 FT AT 10 SECONDS. HIGHEST WAVES ACROSS NORTHWEST PORTION. WAVES WILL SUBSIDE TO 7 TO 8 FT BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-131000- /O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 855 PM PDT SAT APR 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS...NORTHERLY 10 TO 20 KT. NEAR POINT SAINT GEORGE... 15 TO 25 KT WITH GUSTS UP TO 35 KT POSSIBLE. WINDS WILL DECREASE TO 5 TO 10 KT BY SUNDAY AFTERNOON. * WAVES...STEEP NORTHWESTERLY WAVES WILL DOMINATE THE WATERS INTO THE EVENING. WAVES AROUND 10 FT AT 10 SECONDS. WAVES WILL DECREASE TO 5 TO 7 FT BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
318 WHUS76 KEKA 130949 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 249 AM PDT SUN APR 13 2014 PZZ470-131800- /O.CAN.KEKA.SE.W.0006.000000T0000Z-140413T1000Z/ /O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 249 AM PDT SUN APR 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING IS CANCELLED... * WINDS...NORTHERLY 15 TO 25 KT WINDS WILL EASE TO 10 TO 15 KT BY THIS AFTERNOON. * WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS. WAVES AROUND 10 FT AT 10 SECONDS. WAVES WILL SUBSIDE TO 7 TO 9 FT BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-131800- /O.EXT.KEKA.SC.Y.0029.000000T0000Z-140413T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 249 AM PDT SUN APR 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NORTHERLY 15 TO 25 KT. HIGHEST WINDS NEAR POINT SAINT GEORGE. WINDS WILL DECREASE TO 5 TO 10 KT BY THIS AFTERNOON. * WAVES...STEEP NORTHWESTERLY WAVES WILL DOMINATE THE WATERS. WAVES 7 TO 9 FT AT 9 TO 10 SECONDS. WAVES WILL DECREASE TO 5 TO 7 FT BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-131800- /O.EXT.KEKA.SC.Y.0029.000000T0000Z-140413T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 249 AM PDT SUN APR 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NORTHERLY 10 TO 20 KT WITH GUSTS UP TO 25 KT. HIGHEST WINDS ACROSS NORTHWEST PORTION. * WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS. WAVES AROUND 10 FT AT 10 SECONDS. HIGHEST WAVES ACROSS NORTHWEST PORTION. WAVES WILL SUBSIDE TO 7 TO 8 FT BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Apr 11, 3:05 AM PDT, 6 hours 25 minutes earlier.
Area forecast discussion, Apr 11, 3:05 AM PDT, 6 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 305 AM PDT FRI APR 11 2014 .SYNOPSIS...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS DEVELOPING OVER THE MOUNTAINS THIS AFTERNOON AND EVENING AS AN UPPER LOW PASSES TO THE SOUTH. OTHERWISE...UPPER LEVEL RIDGING OVER THE WEST COAST WILL MAINTAIN WARM AND DRY WEATHER THROUGH THE WEEKEND. A PATTERN CHANGE WILL DEVELOP NEXT WEEK AS AN UPPER LEVEL TROUGH IMPACTS THE DISTRICT. && .DISCUSSION...WV IMAGERY SHOWS AN UPPER LOW NEAR 33N/130W DRIFTING ENE EARLY THIS MORNING. THIS UPPER LOW WILL CONTINUE TO MOVE SLOWLY E INTO SOCAL THIS AFTERNOON/EVENING. INSTABILITY WILL PEAK AS THE UPPER LOW PASSES S OF CWA. MOISTURE WILL CONTINUE TO ADVECT N INTO CWA WITH FCST SOUNDINGS SHOWING STEEPENING LAPSE RATES THIS AFTERNOON. THIS WILL RESULT IN A SCHC OF SHOWERS DEVELOPING OVER THE MOUNTAINS TODAY. A RUMBLE OF THUNDER IS NOT OUT OF THE QUESTION SO MAINTAINED SCHC TSTMS TODAY. AS THIS LOW MOVES INLAND THIS WEEKEND...AN UPPER RIDGE WILL STRENGTHEN OVER THE E PAC/W COAST. THIS WILL RESULT IN CONTINUED DRY WX AND ABOVE NORMAL TEMPS ACROSS THE REGION. MODELS SHOW THE UPPER RIDGE MOVG INLAND EARLY NEXT WEEK AS A LONG WAVE TROUGH DEEPENS OVER THE E PAC. MINOR SHORT WAVES EJECTING OUT OF THIS TROUGH WILL BRING INCREASING POPS EARLY NEXT WEEK. MODEL SOLNS SHOW UPPER TROUGH MOVG INLAND BY MID NEXT WEEK WITH A COOLER AND WETTER PATTERN THROUGH THE EXTENDED. && .AVIATION...PATCHY FOG AND INCREASED STRATUS ARE OCCURRING AT KCEC RESULTING IN IFR CONDITIONS DUE TO REDUCED CEILINGS AND VISIBILITIES. PATCHY FOG HAS REDUCED VISIBILITIES TO MVFR CONDITIONS AT KACV. THESE CONDITIONS WILL CONTINUE THROUGH THE EARLY MORNING. CEILINGS AND VISIBILITIES WILL INCREASE LATE THIS MORNING AND VFR CONDITIONS WILL PREVAIL AT KCEC AND KACV WITH LIGHT TO MODERATE WINDS. VFR CONDITIONS AND LIGHT WINDS WILL CONTINUE AT KUKI THE NEXT FEW DAYS. && .MARINE...A HIGH PRESSURE RIDGE STRETCHING INTO THE NORTHWESTERN UNITED STATES COMBINED WITH A COASTAL LOW PRESSURE TROUGH WILL TIGHTEN THE PRESSURE GRADIENT ACROSS THE WATERS THE NEXT FEW DAYS. SUBSEQUENTLY THE WINDS WILL INCREASE PRIMARILY ACROSS THE OUTER WATERS AND SEAS WILL CORRESPONDINGLY INCREASE. SMALL CRAFT ADVISORIES ARE IN EFFECT ACROSS THE NORTHERN WATERS AND SOUTHERN OUTER WATERS THROUGH SATURDAY NIGHT. WIND GUSTS NEAR GALE FORCE WILL OCCUR ACROSS PORTIONS OF THE NORTHERN OUTER WATERS SATURDAY. && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY UNTIL 3 AM PDT SUN FOR PZZ450. SMALL CRAFT ADVISORY UNTIL 3 AM PDT SUN FOR PZZ470. HAZARDOUS SEAS WATCH FROM THIS AFTERNOON THROUGH LATE SAT NIGHT FOR PZZ470. SMALL CRAFT ADVISORY UNTIL 3 AM PDT SUN FOR PZZ475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Apr 11, 4:00 AM PDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 400 AM PDT FRI APR 11 2014 CAZ003-004-076-121100- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 400 AM PDT FRI APR 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS DEVELOPING OVER HIGHER TERRAIN THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AGAIN MON AFTERNOON/ EVENING. A PATTERN CHANGE BY MID NEXT WEEK WILL RESULT IN COOLER AND WETTER WEATHER ALONG WITH THE POTENTIAL FOR FROST/FREEZE CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-002-121100- REDWOOD COAST-MENDOCINO COAST- 400 AM PDT FRI APR 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A PATTERN CHANGE BY MID NEXT WEEK WILL RESULT IN COOLER AND WETTER WEATHER ALONG WITH THE POTENTIAL FOR FROST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Hazardous Seas Warnings in California, 2014Every hazardous seas warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.